Alert archive / Arkansas / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 76, NWS Tulsa, OK

April 2, 20244 counties in Arkansas

NWS Tulsa, OK issued this severe thunderstorm warning at Apr 2, 2024, 12:39 AM CDT for 4 counties in Arkansas. It was in force for 40 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 2, 2024, 12:39 AM CDT (05:39 UTC)
Expired
Apr 2, 2024, 1:19 AM CDT
In force
40 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Benton County, AR, Carroll County, AR, Madison County, AR, Washington County, AR

The radar

The Springfield radar (KSGF), 119 km from the middle of the area, began a volume at 05:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 2, 12:57 AM CDTTSTM WND DMG2 Nnw Beaver Lake, ARWind damage to a building and multiple trees down on private property.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 1, 8:37 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 5.7 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2024-04-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 787 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2024-04-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 43 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
787 J/kg
Mixed-layer CIN
-106 J/kg
Mixed-layer LCL
978 m above ground
0-6 km bulk shear
74 kt
0-1 km storm-relative helicity
43 m²/s²
0-3 km storm-relative helicity
131 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted.

376 
WUUS54 KTSA 020539
SVRTSA
ARC007-015-087-143-020630-
/O.NEW.KTSA.SV.W.0076.240402T0539Z-240402T0630Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
1239 AM CDT Tue Apr 2 2024

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Northeastern Benton County in northwestern Arkansas...
  Northern Madison County in northwestern Arkansas...
  Carroll County in northwestern Arkansas...
  Northern Washington County in northwestern Arkansas...

* Until 130 AM CDT.

* At 1239 AM CDT, severe thunderstorms were located along a line
  extending from 3 miles southeast of Gateway to 5 miles northwest of
  Farmington, moving east at 70 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations in or near the path include...
  Fayetteville...                   Springdale...
  Rogers...                         Berryville...
  Huntsville...                     Eureka Springs...
  Lowell...                         Farmington...
  Green Forest...                   Tontitown...
  Beaver...                         Hindsville...
  Carrollton...                     Rudd...
  Forum...                          Hobbs State Park...
  Clifty...                         Withrow Springs State Park...
  War Eagle...                      Marble...

This includes Interstate 49 between mile markers 61 and 80.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3612 9348 3608 9348 3608 9345 3607 9345
      3603 9447 3650 9389 3650 9330 3612 9330
TIME...MOT...LOC 0539Z 258DEG 59KT 3647 9387 3610 9433 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
2 follow-up statements
477 
WWUS54 KTSA 020608
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
108 AM CDT Tue Apr 2 2024

ARC007-143-020617-
/O.CAN.KTSA.SV.W.0076.000000T0000Z-240402T0630Z/
Benton AR-Washington AR-
108 AM CDT Tue Apr 2 2024

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BENTON AND
NORTHERN WASHINGTON COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
northwestern Arkansas.

&&

LAT...LON 3612 9339 3612 9348 3608 9348 3607 9345
      3607 9358 3605 9394 3610 9394 3620 9390
      3650 9353 3650 9330 3619 9330
TIME...MOT...LOC 0607Z 304DEG 25KT 3649 9345 3613 9391 

$$

ARC015-087-020630-
/O.CON.KTSA.SV.W.0076.000000T0000Z-240402T0630Z/
Madison AR-Carroll AR-
108 AM CDT Tue Apr 2 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR NORTHERN MADISON AND CARROLL COUNTIES...

At 107 AM CDT, severe thunderstorms were located along a line
extending from 6 miles northeast of Urbanette to 3 miles southwest of
Hindsville, moving southeast at 30 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations in or near the path include...
Berryville...                     Huntsville...
Green Forest...                   Hindsville...
Withrow Springs State Park...     Carrollton...
Rudd...                           Marble...
Forum...                          Osage...
Urbanette...                      Rule...
Clifty...                         Rockhouse...
Dryfork...                        Cabanal...
Metalton...                       Connor...
Coin...                           Alabam...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3612 9339 3612 9348 3608 9348 3607 9345
      3607 9358 3605 9394 3610 9394 3620 9390
      3650 9353 3650 9330 3619 9330
TIME...MOT...LOC 0607Z 304DEG 25KT 3649 9345 3613 9391 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
809 
WWUS54 KTSA 020619
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
119 AM CDT Tue Apr 2 2024

ARC015-087-020628-
/O.CAN.KTSA.SV.W.0076.000000T0000Z-240402T0630Z/
Madison AR-Carroll AR-
119 AM CDT Tue Apr 2 2024

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MADISON AND CARROLL
COUNTIES IS CANCELLED...

The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning has been cancelled.  However, gusty winds and
heavy rain are still possible with these thunderstorms.

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
northwestern Arkansas.

&&

LAT...LON 3612 9339 3612 9348 3608 9348 3607 9345
      3607 9358 3605 9394 3610 9394 3620 9390
      3650 9353 3650 9330 3619 9330
TIME...MOT...LOC 0609Z 258DEG 59KT 3650 9340 3614 9387 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 2, 12:31 AM CDT, 8 minutes earlier.

Area forecast discussion, Apr 2, 12:31 AM CDT, 8 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1231 AM CDT Tue Apr 2 2024

...New AVIATION...

.SHORT TERM...
(The rest of tonight)
Issued at 919 PM CDT Mon Apr 1 2024

A cold front is currently near the I-44 corridor this
evening with strong to severe storms generally occurring
behind the boundary across northeast Oklahoma. Additional
thunderstorms continue to develop near the boundary into
central Oklahoma. This activity will continue to spread to
the south and east into the early morning hours with the
potential for severe weather diminishing after midnight. Wind
will become a greater concern with these storms as the activity
becomes more linear. However, there will continue to be the potential
for a brief tornado within the line of storms. Large hail is still
possible as well.

&&

.LONG TERM...
(Tonight through Monday)
Issued at 156 PM CDT Mon Apr 1 2024

Tuesday will be cloudy and drizzly/showery in spots as much
cooler air spills in behind the cold front. High temperatures will
only reach the mid 50s to low 60s for most areas, coolest in the
northwest. Skies are expected to clear out into Wednesday
morning, with low temperatures falling into the mid 30s to low
40s. A few of the most cold-prone spots could see a light frost.

The deep low pressure responsible for this cooler weather will
gradually move east through mid week with higher pressure building
in from the west. High temperatures will gradually warm, with highs
in the 60s Wed-Thu and 70s Fri-Sun. Meanwhile, as the next weather
system deepens in the west, breezy southerly winds will develop by
late in the week. This will once again increase the fire weather
potential across the area.

As this system approach the area next Saturday-Sunday, rain
chances will increase once again. The solar eclipse of April 8th
may be impacted by this weather system or another one that is set
to affect the area around next Tuesday. Ensemble cluster analysis
does not shed much light on the subject at this time, with models
split roughly 50- 50 into two camps for relatively better or
worse viewing conditions.

&&

.AVIATION...
(06Z TAFS)
Issued at 1228 AM CDT Tue Apr 2 2024

Line of strong to severe storms will impact the northwest AR sites
to begin this forecast period, with potential for strong wind
gusts. This will extend into KFSM from about 07-0z. Otherwise will
see primarily MVFR ceilings with gusty northwest winds across
eastern OK, with these conditions spreading into western AR by
12z. Improving conditions expected from the northwest by late
afternoon.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   39  64  37  67 /   0   0   0   0
FSM   41  65  39  67 /  10   0   0   0
MLC   39  66  38  68 /   0   0   0   0
BVO   35  64  32  67 /   0   0   0   0
FYV   36  59  33  62 /  10   0   0   0
BYV   38  57  35  60 /  10   0   0   0
MKO   38  63  36  64 /   0   0   0   0
MIO   37  60  34  62 /   0   0   0   0
F10   39  64  37  66 /   0   0   0   0
HHW   41  66  39  69 /   0   0   0   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&

SHORT TERM...10
LONG TERM....06
AVIATION...14
Hazardous weather outlook, Apr 1, 4:43 PM CDT, 7 hours 56 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
443 PM CDT Mon Apr 1 2024

ARZ001-002-010-011-019-020-029-OKZ049-053>076-021030-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
443 PM CDT Mon Apr 1 2024

...SEVERE WEATHER LIKELY THIS EVENING...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Tonight.

TORNADO.
	RISK...Elevated.
	AREA....Eastern Oklahoma and western Arkansas.
	ONSET...Ongoing.

SEVERE THUNDERSTORM.
	RISK...Critical.
	AREA...Eastern Oklahoma and western Arkansas.
	ONSET...Ongoing.

FLASH FLOOD.
	RISK...Limited.
	AREA...Northeast Oklahoma and northwest Arkansas.
	ONSET...This evening.

HEAVY RAIN.
	RISK...Limited.
	AREA...northeast Oklahoma and northwest Arkansas.
	ONSET...This evening.

DISCUSSION...
Severe thunderstorms are expected through much of the evening.
The primary threat will be very large hail up to tennis ball size,
damaging wind gusts up to 80 mph and a few tornadoes.

The primary severe weather threat will evolve as a cold front and
dry line approach eastern Oklahoma late afternoon into the early
evening. Thunderstorms are expected to develop across eastern Oklahoma
between 5 and 7 pm and quickly become severe, with potential for very
large or damaging hail. Storms are expected to increase and spread eastward through the
evening with a continued threat of very large hail, and an
increasing damaging wind threat as storms grow upscale. Low level
winds are expected to strengthen near sunset, which may increase
the tornado potential for part of the evening. Most of the storms will exit the area
around midnight.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
TUESDAY THROUGH THURSDAY...High Wind Potential.
FRIDAY...No Hazards.
SATURDAY AND SUNDAY...Thunderstorm Potential...Very High Fire Weather Potential...High Wind Potential.

EXTENDED DISCUSSION...
Breezy and cooler conditions will occur behind the system Tuesday
and Wednesday. Another low pressure system could bring a chance
of thunderstorms back to the region by the weekend.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, Apr 1, 10:51 PM CDT, 1 hour 48 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1051 PM CDT Mon Apr 1 2024

OKZ060-064>067-070-020430-
Tulsa OK-Muskogee OK-Okmulgee OK-Okfuskee OK-Creek OK-Wagoner OK-
1051 PM CDT Mon Apr 1 2024

...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN CREEK...SOUTHWESTERN
WAGONER...NORTHWESTERN MUSKOGEE...OKMULGEE...SOUTHEASTERN TULSA AND
OKFUSKEE COUNTIES THROUGH 1130 PM CDT...

At 1051 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from near Bixby to 2 miles north of Bearden. Movement
was east at 35 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Tulsa...                          Broken Arrow...
Okmulgee...                       Okemah...
Bixby...                          Jenks...
Okfuskee...                       Glenpool...
Coweta...                         Henryetta...
Haskell...                        Morris...
Beggs...                          Mounds...
Weleetka...                       Dewar...
Schulter...                       Bearden...
Castle...                         Clearview...

This includes Interstate 40 in Oklahoma between mile markers 212 and
239.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until midnight CDT for northeastern
and east central Oklahoma.

&&

LAT...LON 3546 9644 3600 9598 3601 9542 3529 9608
      3529 9644
TIME...MOT...LOC 0351Z 267DEG 22KT 3597 9587 3539 9639

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Special weather statement, Apr 1, 11:26 PM CDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1126 PM CDT Mon Apr 1 2024

OKZ066>068-070>072-020515-
Muskogee OK-Okmulgee OK-Sequoyah OK-Cherokee OK-Wagoner OK-
McIntosh OK-
1126 PM CDT Mon Apr 1 2024

...STRONG THUNDERSTORMS WILL IMPACT NORTHERN MCINTOSH...NORTHWESTERN
SEQUOYAH...SOUTHEASTERN WAGONER...SOUTHWESTERN CHEROKEE...MUSKOGEE
AND SOUTHEASTERN OKMULGEE COUNTIES THROUGH 1215 AM CDT...

At 1126 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 4 miles west of Taft to near Hoffman. Movement
was east at 60 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Muskogee...                       Fort Gibson...
Checotah...                       Warner...
Vian...                           Gore...
Webbers Falls...                  Oktaha...
Braggs...                         Taft...
Boynton...                        Council Hill...
Rentiesville...                   Hoffman...
Tullahassee...                    Greenleaf State Park...
Pumpkin Center...                 Lake Tenkiller State Park...
Keefeton...                       Wainwright...

This includes Interstate 40 in Oklahoma between mile markers 243 and
296.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until midnight CDT for
southeastern, northeastern and east central Oklahoma.

A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
east central Oklahoma.

&&

LAT...LON 3584 9494 3547 9496 3541 9591 3583 9564
TIME...MOT...LOC 0426Z 256DEG 50KT 3577 9562 3548 9581

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Local storm report, Apr 1, 11:51 PM CDT, 48 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
1151 PM CDT Mon Apr 1 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1117 PM     Tstm Wnd Dmg     2 NE Okmulgee           35.65N 95.94W
04/01/2024                   Okmulgee           OK   Public

&&

CAS
Special weather statement, Apr 1, 11:55 PM CDT, 44 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1155 PM CDT Mon Apr 1 2024

ARZ010-OKZ068>070-020530-
Washington AR-Adair OK-Muskogee OK-Cherokee OK-
1155 PM CDT Mon Apr 1 2024

...STRONG THUNDERSTORMS WILL IMPACT WEST CENTRAL WASHINGTON...
ADAIR...CHEROKEE AND NORTHEASTERN MUSKOGEE COUNTIES THROUGH 1230 AM
CDT...

At 1155 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 6 miles east of Peggs to 6 miles southwest of
Tahlequah to 5 miles north of Keefeton. Movement was east at 50 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Tahlequah...                      Stilwell...
Westville...                      Watts...
Adair State Park...               Eldon...
Proctor...                        Christie...
Cincinnati...                     Pumpkin Center...
Maryetta...                       Cookson...
Cherokee Landing State Park...    Scraper...
Bunch...                          Baron...
Ballard...                        Wedington...
Summers...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
northwestern Arkansas...and northeastern Oklahoma.

&&

LAT...LON 3582 9448 3564 9478 3564 9491 3575 9525
      3585 9514 3611 9503 3612 9455 3610 9455
      3610 9440
TIME...MOT...LOC 0455Z 274DEG 51KT 3606 9498 3585 9507 3567 9533

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, Apr 2, 12:24 AM CDT, 15 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1224 AM CDT Tue Apr 2 2024

OKZ068>070-072-020600-
Adair OK-Muskogee OK-Sequoyah OK-Cherokee OK-
1224 AM CDT Tue Apr 2 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN SEQUOYAH...
SOUTHWESTERN ADAIR...SOUTHEASTERN CHEROKEE AND EAST CENTRAL MUSKOGEE
COUNTIES THROUGH 100 AM CDT...

At 1223 AM CDT, Doppler radar indicated a strong thunderstorm near
Greenleaf State Park, moving east at 50 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Gore...                           Webbers Falls...
Marble City...                    Braggs...
Cookson...                        Brushy...
Cherokee Landing State Park...    Greenleaf State Park...
Bunch...                          Pumpkin Center...
Lake Tenkiller State Park...      Box...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 100 AM CDT for east central
Oklahoma.

A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
northeastern and east central Oklahoma.

&&

LAT...LON 3551 9530 3566 9533 3581 9475 3556 9467
TIME...MOT...LOC 0523Z 254DEG 58KT 3560 9522

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, Apr 2, 12:35 AM CDT, 4 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1235 AM CDT Tue Apr 2 2024

OKZ070-073>075-020615-
Haskell OK-Pittsburg OK-Muskogee OK-Latimer OK-
1235 AM CDT Tue Apr 2 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN HASKELL...
NORTHWESTERN LATIMER...NORTHEASTERN PITTSBURG AND SOUTH CENTRAL
MUSKOGEE COUNTIES THROUGH 115 AM CDT...

At 1234 AM CDT, Doppler radar indicated a strong thunderstorm 5 miles
south of Blocker, moving northeast at 50 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Stigler...                        Quinton...
Porum...                          Whitefield...
Kinta...                          Briartown...
Enterprise...                     Blocker...
Featherston...                    Lewisville...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 100 AM CDT for southeastern
and east central Oklahoma.

A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
southeastern Oklahoma.

&&

LAT...LON 3492 9552 3503 9566 3532 9537 3531 9536
      3529 9535 3534 9535 3539 9530 3520 9500
TIME...MOT...LOC 0534Z 227DEG 54KT 3498 9559

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 1, 11:54 PM CDTSevere Thunderstorm WarningTSABenton, Washington51 min
Apr 2, 1:05 AM CDTSevere Thunderstorm WarningTSACrawford, Washington40 min
Apr 2, 1:34 AM CDTTornado WarningTSAMadison, Washington56 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.